# SDR 99ZZZX2203

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3311S
- Make and model: Cessna 210J
- Aircraft serial: 21059111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12114005
- Condition: Cracked
- Location: Fuselage
- Part time: 3,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FORWARD AREA OF THE RIGHT LANDING GEAR (MAIN CUT-OUT).  CESSNA ADVISED THIS WAS A COMMON PROBLEM AND PROVIDED A LETTER WITH A METHOD OF REPAIR.  THE CRACK WAS APPROXIMATELY 1 INCH LONG AND RAN BENEATH A DOUBLER.
